# SDR P4YA0709201200001

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N616CK
- Make and model: Skrsky S61N
- Aircraft serial: 61827
- Aircraft time: 24,258 hours
- Engine: Ge CT581401
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613520600039
- Part serial: 61L61296
- Condition: Making Metal
- Location: Lt Mgb
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MGB CHIP LIGHT ILLUMINATED IN FLIGHT.  ACFT RETURNED TO BASE.  OIL STRAINER INSPECTION REVEALED METAL SLIVERS.  AWAITING MGB CHANGE.
